MAUDE Adverse Event Report: ZimVie US Corp LLC IMP,TSV,4.1MM,SBM,11.5; Dental Implant

ZimVie US Corp LLC IMP,TSV,4.1MM,SBM,11.5; Dental Implant
Catalog Number TSV4B11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an implant was removed due to the implant fracture.Tooth site 36.Procedure was completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: reporter email address unknown / not provided.

Brand Name
IMP,TSV,4.1MM,SBM,11.5
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50054477
Report Number0001038806-2026-03979
Device Sequence Number21197859
Product Code DZE
UDI-Device Identifier00889024019232
UDI-Public(01)00889024019232(17)250101(10)1233761
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2025
Device Catalogue NumberTSV4B11
Device Lot Number1233761
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale